# SDR DALA2022122308328

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,650 hours, 38,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L AND 4L EXIT IDENTIFIER ASSEMBLY INCORRECT.  VERIFIED SIGN POSITIONS REF W/C.
